Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Someonehelpme

Minocycline + Retin-a micro combo

So i went to the derm wednesday, and i was prescribed minocycline (antibiotic) and duac gel in the mornings, and retin a micro at night.

has anyone had any success with these products or this combination?

also i've heard that once you stop taking minocycline, your face gets 2x as worse as before

is this true?

thanks

Share this post


Link to post
Share on other sites

i had lots of success with these 2...well just retin a gel not micro...once i stopped the mino i had to find another product that had anti bacterial effects because the retin a alone was not enough for me

Share this post


Link to post
Share on other sites

I take retin-a micro and duac topical gel and it has made a world of a difference. It has only been 7 weeks but now I have completely smooth skin and just red spots. I figure it will be another 2-3 months before I am completely clear. It should do the same for you. Don't give up on retin-a becuase it will make you look bad for like the first month and a half, then you will feel smooth, and then you will look clear! :surprised:

Share this post


Link to post
Share on other sites

i took minocycline a couple of years ago and i started losing my hair, it does state it as a side effect but i ginored it because i was so desperate.

it did work, but i wish i hadn't taken it.

my hairs no longer as thick as it was.

Share this post


Link to post
Share on other sites

I am on Minocyline and using Retin-A too. I recently suffered a horrendous breakout and the antibiotics and Retin-A are clearing me up even though I am still getting pretty big cysts but a lot less of them. I also have horrible, horrible scarring now. I know that antibiotics only last a certain amount of time and I've heard that a lot of the time once people get off them they break out even worse. I'm looking into birth control though too see if it might help me. I guess I'll have to wait and see...

Share this post


Link to post
Share on other sites

I uses minocyline for a few years. For me it controlled my acne relatively well, but at no time actually cleared it up. So i got stepped up to accutane a couple days ago.

With minocyline acne might get a bit worse couple weeks in, but it didn't seem a big issue, and for me no effects were noticed for 6-8 weeks if i remember right. Hopefully it works better for you then me though :)

Share this post


Link to post
Share on other sites

thanks for the replies.

i'm actually going to stop taking minocycline now. it has been giving me terrible headaches and my derm. told me to stop and she's going to prescribe me tetracycline instead. has anyone had any success with that?

Share this post


Link to post
Share on other sites
thanks for the replies.

i'm actually going to stop taking minocycline now. it has been giving me terrible headaches and my derm. told me to stop and she's going to prescribe me tetracycline instead. has anyone had any success with that?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×